RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1990, Volume 2, Issue 1, Pages 16–25 (Mi dm831)  

The edge independence number and the covering number for regular graphs

V. E. Tarakanov


Full text: PDF file (1349 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:1, 1–10

Bibliographic databases:

Document Type: Article
UDC: 519.17
Received: 14.07.1989

Citation: V. E. Tarakanov, “The edge independence number and the covering number for regular graphs”, Diskr. Mat., 2:1 (1990), 16–25; Discrete Math. Appl., 2:1 (1992), 1–10

Citation in format AMSBIB
\Bibitem{Tar90}
\by V.~E.~Tarakanov
\paper The edge independence number and the covering number for regular graphs
\jour Diskr. Mat.
\yr 1990
\vol 2
\issue 1
\pages 16--25
\mathnet{http://mi.mathnet.ru/dm831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053499}
\zmath{https://zbmath.org/?q=an:0805.05039}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 1
\pages 1--10


Linking options:
  • http://mi.mathnet.ru/eng/dm831
  • http://mi.mathnet.ru/eng/dm/v2/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:321
    Full text:86
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019